Research Article | Open Access
Shahid Mahmood, Sarfraz Nawaz Malik, Saima Mustafa, S. M. Jawwad Riaz, "A New Subclass of -Janowski Type Functions Associated with Ruscheweyh Derivative", Journal of Function Spaces, vol. 2017, Article ID 6095293, 7 pages, 2017. https://doi.org/10.1155/2017/6095293
A New Subclass of -Janowski Type Functions Associated with Ruscheweyh Derivative
We introduce and investigate a new subclass of analytic functions using Ruscheweyh derivative. We derive the coefficient inequalities and other interesting properties and characteristics for functions belonging to the general class, which we have introduced and studied in this article. We also observe that this class is preserved under the Bernardi integral transform.
Let denote the class of functions of the formwhich are analytic in the unit disc Also let and denote the well-known classes of starlike and convex functions of order , respectively. For details, see . For any two analytic functions and with their convolution (Hadamard product) is given by
In 1975, using the concept of convolution, Ruscheweyh  introduced a linear operator defined by withwhere is a Pochhammer symbol given as
It is obvious that and
The following identity can easily be established:
The operator is called the Ruscheweyh derivative of ; see .
Suppose also that, for , the classes and denote the well-known classes of -uniformly convex and -starlike functions, respectively. These classes were introduced by Kanas and Wisniowska [3, 4]. For some details see [3–5].
Consider the domain
For fixed , represents the conic region bounded successively by the imaginary axis , the right branch of a hyperbola , a parabola , and an ellipse . This domain was studied by Kanas [3–5]. The function , with , plays the role of extremal and is given bywhere , and is chosen such that , with being Legendre’s complete elliptic integral of the first kind and being complementary integral of (see [3, 4, 6–8]). Let denote the class of all those functions which are analytic in with and for . Clearly it can be seen that where is the class of functions with positive real part (see [1, 9]). More precisely and, for , we have where
So we can write
Definition 1 (see ). A function is said to be in the class , if and only ifwhere is defined by (10) and Geometrically, the function takes all values from the domain which is defined as or equivalentlyThe domain retains the conic domain inside the circular region defined by The impact of on the conic domain changes the original shape of the conic regions. The ends of hyperbola and parabola get closer to each other but never meet anywhere and the ellipse gets the shape of oval. When , the radius of the circular disk defined by tends to infinity, consequently the arms of hyperbola and parabola expand, and the oval turns into ellipse.
With the help of the above Ruscheweyh derivative, we now define the following class.
Definition 2. A function of the form (1) is in the class if and only if or equivalently, with being given by (14), , , , and
For different permissible choices of parameters, we obtain several known as well as new subclasses of the class of analytic functions as special cases; for example,(i)For and , we obtain , and for , we have the class These classes are recently introduced and studied by .(ii), the well-known classes of -uniformly convex and -starlike functions, respectively, introduced by Kanas and Wisniowska [3, 4].(iii), the classes, introduced by Shams et al. in .(iv), the well-known classes of Janowski starlike and Janowski convex functions, respectively, introduced by Janowski .Throughout this paper, we assume that , , , and unless otherwise stated.
2. Preliminary Results
We need the following lemmas to obtain our results.
Lemma 4 (see ). Let Then where
Lemma 5 (see ). Let in . If is univalent in and is convex, then
3. Main Results
Theorem 7. A function and of the form (1) is in the class , if it satisfies the condition
When we put and in the above theorem, we obtain the following known result, proved by Noor and Malik in .
Corollary 8. A function and of the form (1) is in the class , if it satisfies the condition
Corollary 9. A function and of the form (1) is in the class , if it satisfies the condition
Proof. Setso that Let Then (42) can be written as which implies that Using the coefficient estimates for the class (see ), we obtain For , Therefore (40) holds for Assume that (40) is true for and consider Therefore, the result is true for . Using mathematical induction, (40) holds true for all
When , , , and , we obtain the following coefficient inequality for the class , introduced by Kanas and Wisniowska .
Corollary 12. If , then This result is sharp.
By taking the values with , , and , we obtain the coefficient inequality of the class , introduced by Shams et al. .
Corollary 13. If , then This result is sharp.
Theorem 14. For real , let Then for
Proof. Suppose and setwhere is analytic in with Then simple computations, together with (51) and (8), yieldwith Since , it follows that or, equivalently, Since and is a convex set (see ), it follows that , with , belong to in and hence We now use the Lemma 3 with , and to obtain and hence This complete the proof.
For a function , we consider the integral operator
Theorem 15. Let and let be defined by (55). Then
Corollary 16. Let , , and and let be defined by (55). Then , where , and
Conflicts of Interest
The authors declare that there are no conflicts of interest regarding the publication of this article.
The authors would also like to acknowledge Professor Dr. Salim ur Rehman, V.C. Sarhad University of Science & IT, for providing excellent research and academic environment.
- A. W. Goodman, Univalent Functions, vol. I, II, Polygonal Publishing House, Washington, DC, USA, 1983.
- S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975.
- S. Kanas and A. Wisniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, pp. 327–336, 1999.
- S. Kanas and A. Wisniowska, “Conic domains and starlike functions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 45, no. 4, pp. 647–657, 2000.
- S. Kanas, “Techniques of the differential subordination for domains bounded by conic sections,” International Journal of Mathematics and Mathematical Sciences, vol. 38, pp. 2389–2400, 2003.
- M. Arif, S. Mahmood, J. Sokol, and J. Dziok, “New subclass of analytic functions in conical domain associated with a linear operator,” Acta Mathematica Scientia, Series B: English Edition, vol. 36, no. 3, pp. 704–716, 2016.
- S. Mahmood and J. Sokół, “New subclass of analytic functions in conical domain associated with ruscheweyh q-differential operator,” Results in Mathematics, 2016.
- W. Ul-Haq and S. Mahmood, “Certain properties of a class of close-to-convex functions related to conic domains,” Abstract and Applied Analysis, vol. 2013, Article ID 847287, 6 pages, 2013.
- B. Pinchuk, “Functions of bounded boundary rotation,” Israel Journal of Mathematics, vol. 10, pp. 6–16, 1971.
- K. I. Noor and S. N. Malik, “On coefficient inequalities of functions associated with conic domains,” Computers & Mathematics with Applications, vol. 62, pp. 2209–2217, 2011.
- S. Shams, S. R. Kulkarni, and J. M. Jahangiri, “Classes of uniformly starlike and convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 55, pp. 2959–2961, 2004.
- W. Janowski, “Some extremal problems for certain families of analytic functions—I,” Annales Polonici Mathematici, vol. 28, pp. 297–326, 1973.
- W. Rogosinski, “On the coefficients of subordinate functions,” Proceedings of the London Mathematical Society, vol. 48, pp. 48–82, 1943.
- S. S. Miller, “Differential inequalities and Carathéodory functions,” Bulletin of the American Mathematical Society, vol. 81, pp. 79–81, 1975.
- S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969.
- R. J. Libera, “Some classes of regular univalent functions,” Proceedings of the American Mathematical Society, vol. 16, pp. 755–758, 1965.
- A. E. Livingston, “On the radius of univalence of certain analytic functions,” Proceedings of the American Mathematical Society, vol. 17, pp. 352–357, 1966.
Copyright © 2017 Shahid Mahmood et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.